# SDR AALA202402086426

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 28,473 hours, 3,333 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Loose
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA CREW REST DOOR DIFFICULT TO OPEN. MAINTENANCE TIGHTENED AND ADJUSTED HINGE ON CREW REST DOOR.
